0
RESEARCH PAPERS

Integrals of Linearized Differential Equations of Motion of Mechanical Systems; Part II: Linearized Equations of Motion

[+] Author and Article Information
T. R. Kane, S. Djerassi

Stanford University, Stanford, CA 94305

J. Appl. Mech 54(3), 661-667 (Sep 01, 1987) (7 pages) doi:10.1115/1.3173085 History: Received August 22, 1986; Revised December 01, 1986; Online July 21, 2009

Abstract

Theorems derived in Part I are here applied to differential equations of motion of mechanical systems. The theorems are reformulated in terms of variables appearing in dynamical equations of motion, and their use is illustrated by means of an example.

Copyright © 1987 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In